MathSciNet Relay Station
MathSciNet bibliographic data
MR1390660 20F32 (20E07 20F06)
Delzant, Thomas Sous-groupes distingués et quotients des groupes hyperboliques. (French) [Distinguished subgroups and quotients of hyperbolic groups] Duke Math. J. 83 (1996), no. 3, 661–682.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement